# SDR SWAA2020010940314

- Difficulty date: December 18, 2019
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29827
- Aircraft time: 60,925 hours, 35,958 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR FLOOR BEAM STRUCTURE CORRODED AT BS. 986.5.          / INSTALLED UPPER CHORD FLOOR BEAM PER SRM.
